Analytic functions and logmodular Banach algebras

Kenneth Hoffman Massachusetts Institute of Technology, Cambridge, USA

TBD mathscidoc:1701.331237

Acta Mathematica, 108, (1), 271-317, 1962.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 164 downloads ] [ 0 comments ] [ Cited by 78 ]
@inproceedings{kenneth1962analytic,
  title={Analytic functions and logmodular Banach algebras},
  author={Kenneth Hoffman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200114771946},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={271-317},
  year={1962},
}
Kenneth Hoffman. Analytic functions and logmodular Banach algebras. 1962. Vol. 108. In Acta Mathematica. pp.271-317. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200114771946.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved